Took 10mg methotrexate for 2 weeks third week went to 15mg have vaginal thrush very for bad for last week
Side effects for Methotrexate does not include vaginal yeast infection/thrush. There are many other medications that can cause them. The most common is antibiotics. Probiotics are a great way to naturally treat the symptoms especially those found in good quality yogurt. Other wise you may try an over the counter medication like Monistat. Based on your report of taking Methotrexate I am assuming you have or are taking other medications too. It really would be best to call your doctor and report your symptoms to him especially if you have never had the symptoms before.
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Nov 2009 • 1 answer
Updated 1 Mar 2010 • 1 answer
Updated 22 Nov 2016 • 2 answers
Updated 1 Oct 2013 • 2 answers
Do you skip your weekly methotrexate if you had a yeast infection and took vaginal cream but are do?
Updated 17 Dec 2018 • 1 answer